Title: Analysis and Visulization of Public Transport for Integrated monitoring dashboard : Case Study of Thane, Maharashtra, India
Author(s): Madhuri Patel, Samir B. Patel, Debabrata Swain, Parth Raval
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 155-161, 2022, Art. #25

Title: The Dynamics of Deforming Manifold: A Mathematical Model
Author(s): Xiaodong Zhuang, Nikos Mastorakis
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 146-154, 2022, Art. #24

Title: Identification of Parallel-Cascade Wiener System using Tensor Decomposition of an associated Volterra kernel
Author(s): Zouhour Ben Ahmed, Nabil Derbel
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 140-145, 2022, Art. #23

Title: Power Quality Enhancement Using Particle Swarm Optimization Based Shunt Active Power Filter
Author(s): S. R. Reddy, P. V. Prasad, G. N. Srinivas
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 134-139, 2022, Art. #22

Title: Hybrid Bidirectional Multilevel Inverter Structures for Induction Motor Drive
Author(s): Santhi Rama Chandran, Srinivasan Anandhan
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 124-133, 2022, Art. #21

Title: Analysis of the Influence of Urban Rail Transit on Real Estate Value
Author(s): Hong Tang, Min Li, Ziming Fan
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 119-123, 2022, Art. #20

Title: A Long Command Subsequence Algorithm for Manufacturing Industry Recommendation System with Similarity Connection Technology
Author(s): Siyu Huang, Xueyan Huang, Taisheng Zeng, Danlin Cai, Daxin Zhu
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 112-118, 2022, Art. #19

Title: Modeling and Control for Rail Vehicle with Comfort Evaluation
Author(s): Mortadha Graa
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 106-111, 2022, Art. #18

Title: Application of Voice Recognition Interaction and Big Data Internet of Things in Urban Fire Fighting
Author(s): Xianchun Sunl, Kui Cai, Bingjing Chen, Jingyu Zha, Gang Zhou
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 95-105, 2022, Art. #17

Title: Study on the Effect of Two Uncertainty Parameters on Scramjet Engine Using Monte Carlo Simulation
Author(s): M. A. Atashi-Abkenar
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 89-94, 2022, Art. #16

Title: Modelling and Optimization for Improving the Performance of Agri-foods Supply Chain for Milk Products
Author(s): Fethi Boudahri, Abderrazzak Baba Ahmed, Fayçal Belkaid, Rabab Boukli Hacene
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 83-88, 2022, Art. #15

Title: Humbert Polynomials and Functions in Terms of Hemite Polynomials
Author(s): C. Cesarano, Dario Assante
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 77-82, 2022, Art. #14

Title: Subordination Formulae for Space-time Fractional Diffusion Processes via Mellin Convolution
Author(s): Gianni Pagnini
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 71-76, 2022, Art. #13

Title: A Wave Diffraction Problem with Higher Order Impedance Boundary Conditions
Author(s): A. M. Simoes
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 64-70, 2022, Art. #12

Title: Mathematical Modeling of the Evolution of the Exterior Boundary in Spheroidal Tumour Growth
Author(s): Foteini Kariotou, Panayiotis Vafeas, Polycarpos K. Papadopoulos
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 56-63, 2022, Art. #11

Title: 3-D Modelling of Fractal Nanoclusters Using the Iterated Affine Transformations Systems Method
Author(s): Avilov S.V., Zhukalin D.A., Bityutskaya L.A., Domashevskaya E.P.
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 53-55, 2022, Art. #10

Title: Operational Methods for Hermite Polynomials
Author(s): C. Cesarano
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 48-52, 2022, Art. #9

Title: Some Advantages of the Hybrid Methods, Which Used the First Derivative of the Solution of the Considered Problem
Author(s): G.Mehdiyeva, M.Imanova, V.Ibrahimov
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 42-47, 2022, Art. #8

Title: On Asymptotically Ι -Lacunary statistical Equivalent Sequences of order α
Author(s): E. Savas
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 38-41, 2022, Art. #7

Title: Predator-Prey Model for Noctiluca Stillans sp. and Acartia sp.
Author(s): Apisit Jitman, Natdanai Chailangka, Sineenart Srimongkol
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 34-37, 2022, Art. #6

Title: Randomized Poly-encrypted Image Exploiting Chaotic Beheviour
Author(s): Bouslehi Hamdi, Seddik Hassen, Amaria Wael
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 28-33, 2022, Art. #5

Title: A New Top-Down Context-Free Parsing for Syntactic Pattern Recognition
Author(s): Mehrnoosh Bazrafkan
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 23-27, 2022, Art. #4

Title: Object Identification by Signal Gain and Correlation
Author(s): Ching-Liang Su
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 12-22, 2022, Art. #3

Title: Comparison of SPS and FA methods for Blind Carrier Frequency Offset Estimation in OFDM systems
Author(s): K. Seshadri Sastry, K. Baburao, A.V. Prabu, G.Naveen Kumar
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 7-11, 2022, Art. #2

Title: Using SWOT Analysis for Defining Strategies of Mobile Learning
Author(s): Matija Grčić, Ruben Picek
International Journal of Mathematical Models and Methods in Applied Sciences, vol. 16, pp. 1-6, 2022, Art. #1